# SDR 02FDEA00869

- Difficulty date: November 10, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N264
- Make and model: Boeing 727-22
- Aircraft serial: 21626
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR CHORD OF BS 950F AT NUT PLATEHOLE, RBL 24, WL 200.
